Vemurafenib-induced interface dermatitis manifesting as radiation-recall and a keratosis pilaris-like eruption
Article first published online: 11 MAR 2014
© 2014 John Wiley & Sons A/S. Published by John Wiley & Sons Ltd
Journal of Cutaneous Pathology
Volume 41, Issue 6, pages 539–543, June 2014
How to Cite
Vemurafenib-induced interface dermatitis manifesting as radiation-recall and a keratosis pilaris-like eruption., , , .
- Issue published online: 22 MAY 2014
- Article first published online: 11 MAR 2014
- Accepted manuscript online: 12 FEB 2014 06:04AM EST
- Manuscript Accepted: 28 DEC 2013
- Manuscript Revised: 7 NOV 2013
- Manuscript Received: 3 OCT 2013
- radiation therapy
Vemurafenib is a specific inhibitor of the V600E mutated BRAF protein kinase used for the treatment of unresectable or metastatic melanoma harboring this mutation. Multiple predictable side effects have been described with use of this targeted therapy, and implicate BRAF and mitogen activated protein kinase (MAPK) signaling pathways in their pathogenesis. Herein, we report the novel finding of an interface dermatitis in radiation recall and a keratosis pilaris-like clinical reaction in a patient treated with vemurafenib.